# SDR ABXA000207

- Difficulty date: April 26, 2000
- Submitted: April 28, 2000
- Operation: Air carrier
- Aircraft: N965AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47498
- Aircraft time: 56,006 hours, 53,914 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Jackscrew
- Part number: 5914169505
- Part serial: DCA828
- Condition: Corroded
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORRODED THREADS ON JACKSCREW.  REPLACED JACKSCREW.
